Erectile Problems after PCT
- 09-18-2005, 08:02 PM
Erectile Problems after PCT
Its two weeks out from a PCT with
Nolva/ATD/Activate and I cant for the life of me maintain an erection!
I have had my test levels etc evaluated via blood draw and they are fine. My performance in the gym etc is fine.. But I can't get a wood.
Anyone offer any help? Besides just taking some trib etc?? Its a bit ****n scarey actually, its never happened before bit worried about long term problems.
Thanks for any feedback.
- 09-18-2005, 08:33 PM
Get some fenugreek. 2g a day and you'll be good to go. ATD killed my libido but it's back to normal now
- 09-18-2005, 09:01 PM
Sorry tried that
I ran fenugreek whole time during PCT.
My libido is back, as in I am horny, but not maintain erection.
LIke totally impossible never happened before. Been like this for week and a half
In the same boat as you, exact thing happened to me and I am still not quite back to normal. Safe to say itll be test and clomid/nolva only for the rest of my life.Originally Posted by solarize
Thanks for saying something though, good to think I aint ****ed up aloneOriginally Posted by Grassroots082
Could you let me know how long it took you to get back to near normal?
What happened etc?
I have NEVER EVER had ANY erectile dysfuntion before. Even on 8 weeks of deca etc..
This is really bad.
I can only think its some sort of problem with dopamine/seratonin receptors.. because my test and LH is fine. Actually my test is really high according to blood work (done a week after PCT). And everything else is normal.
Any pointers will help. I physically cant get it up. LIke it starts to get there, but just wont, no matter what me/ g/f do. Its doing my head in. and i dont wanna be no viagra boy at my age (24). and Dr.'s aint much help.. kinda screwed really. its awful.
I think it may be in your head too. Try some different metods of getting up. The more pressure you put on you, the less you can perform.
Are you doing some cardio/ leg extensions? Both of these I've found helpful too. Good luck.
My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html
try tapering off everything sooner, and see how you are and if not normal again ramp up and down with the ATD/fenu/trib ect
Yeah I long and hard considered the head thing.. and it aint that.Originally Posted by motiv8er
Like no matter what in the past, if a girl is giving me head, it goes up. Even if I am stressed etc. Just totally fried now nothing.. Its evil.
I was thinking of trying to run Ergomax at 20mg for one week, to see if that brings me back up to speed.
Yeah, I know that might sound a bit crazy, but it certainly made me more "excited" whilst on it. And I would believe that one week only shouldnt have any real effects on HPTA, but i could be wrong. Considering trying to run it with Activate at same time perhaps to increase effects as speculated by others on here.
Don't go on ergomax to solve that problem man! You'll make things worse..
Have you ever ran a Nitric Oxide product? I noticed I got very good erections when using Arginine (AAKG, NOW brand). I think something like that would be a better way to go to help your erections.
Solarize when you get the chance lay out your cycle and PCT in detail and maybe we can come up with some other ideas..
Ergomax 3weeks 20mg
Ergo/SD 1 week, 20/10mg
SD 1 week, 20mg
Activate 4 weeks
Nolva - first three days at 60mg, then three more at 40, last 3 days at 40mg
Ultra HOt - 1 week at 5 caps per day then onto rebound
Rebound - 3 weeks at :week 1 3caps per day, week2 2 caps per day, week3 1cap per day
Fenugreek 400mg a day
MAN Clout 2 serves a day
I am now two weeks after PCT. And Nothing downstairs Blood work shows everything fine
I'm about do to a trial of Diesel Test for Chuck Diesel, hoping this may help.. maybe.. ****n hope so.
In all other respects how do you feel? Emotionally, ....... I would actively look into dopaminergic augmentation. Additionally, elevatred Prolactin levels can cause erectile disfunction even in the presence of normal testosterone levels. Normally Prolactin suppresses test levels but I read an article on pubmed ( I will try to find it tomorrow) that stated that even males with normal testosterone levels but elevated Prolactin (in this case from Prolactin causing tumors) can experience erectile disfunction. So possibly look into getting some Cabergoline (Dostinex) if you can.
Emotionally, I am ok, but I am starting to get depressed about it, which aint going to help. Whats even more weird is I can reach orgasm, but its not with a full erection. Like it just wont get hard. Libido feels normal etc.Originally Posted by Mr.50
Yes I was thinking dopamine might be a key.
I have tried supplementing with L-Tyrosine and 5-HTP, together/seperate etc. And ZMA.
Of interest, I used prozac for a while about 2 years ago, and found it increased my sexual performance, where from what I have read, most people find the opposite. Shame it screwed my gym/waking/strength.
What would you suggest for dopamingenic augmentation?
Hmm might get my prolactin checked, thanks. Being young... probably wouldnt have a cancer yet, but its possible.
Dostinex eh.. will look it up.
Just so you know here are my test levels from bloodwork
Testosterone 23 nmol/L / 663ng/dl(5.0-25.0)
Free Testosterone 70 pmol/L (60.0-130.0)
(these were done in Australia)
Actuall elevated prolactin levels can frequently occur during and after a cycle even without cancer so it is something to check out. As far as dopamine augmentation check out the Avant Board. Tons of info on nootrpics that work on dopamine. It is somewhat difficult because the govt (at least here in the US) doesn't want you to have a lot of good dopamine augmenters because they have potential for abuse.
I wouldn't stress too hard about this. A highly suppressive cycle can do this and if your test levels are ok, it may take some time to for your test to aromatize into estrodiol et al, which is in fact an important part of sexual function.
I lost desire and function for about a month last year..it suck but everything came back online in time. Sometimes you just have to weather the storm but if you can pinpoint the cause and address it, more power to you.
I'd try some Rhodiola and maybe some Vitex...at the very least, they can't hurt.
Thanks for the advice guys.
Its week two of no erections, going to give it another two weeks before I seek serious medical advice...
Diesel Test arrived today, lets see how it goes.
Superdrol did it to me BAD. **** happens
However, i could get it "partially up" and still do "work" with it....but, for the most part, i couldn't get it to work and sometimes just wanted to *chokes* cuddle
I agree. I can get hard but I can't really keep it up sometimes, the only time I have good sex is when I have a few beers so I'm sure its the anxiety getting to me. Try not to think as much. I ran a Max LMG/Ergomax cycle then followed PCT with 2 weeks Nolva at 40/20mg overlapped by 3 weeks Ultra HOT and Fenugreek all the way through.Originally Posted by motiv8er
I know what your saying thats how I still kinda am to an extent. This is turning into a long PCTOriginally Posted by kwyckemynd00
I am heeding your advice Bioman, ALCAR and Rhodiola are on the way, I suffer from mild anxiety anyways.Originally Posted by bioman
M1T did it for me in the past...nightmare.. but as said above eventually it sorts itself out as your levels normalise. I know you dont want to hear 'wait it out' and i think looking for a solution now is a good thing just realise that things will get back to normal.... sooner, or later.
takes me about 3 months to normalize out in the libido dept. even on an 8 week cycle, still took 3 months. wonder how it'll be after this 6 monther......
I have had the same problem in the recent past. Never having experienced this before, even after other cycles, I noticed significant difficulty after both SD and M4OHN. My most recent, and might I add last, SD cycle resulted in a 1.5 month window of abnormal functioning. Exact same situation as described by bioman and solarize. In short, its not worth it. Stop and let your body normalize.
Forgot to add my supplementation regimen to alleviate (not solve) the problem.
yomihbine 3 mg/day (from the list above, this will be the most effective)
If problem persists after 3 months, see a doctor.
Yeah, it takes a while to 'normalize' sometimes. My problem, even a couple of months post cycle, would be that I'd start off strong, then slowly lose it 10-15 mins later. After a couple of bad experiences, it seriously could be in your head - performance anxiety. Cialis is nice for getting through the rough periods. You wouldn't want to use it too often or for too long, but it can really help confidence levels, and it's nice to feel like a pornstar sometimes . As it gets better try the more natural options (avena sativa, trib, fenugreek, and NO), then taper off.
Similar Forum Threads
- By That One Guy in forum Post Cycle TherapyReplies: 10Last Post: 05-06-2009, 02:47 PM
- By hogiejoe in forum AnabolicsReplies: 24Last Post: 09-04-2004, 02:57 AM
- By Warhead_321 in forum AnabolicsReplies: 5Last Post: 06-10-2004, 12:19 PM
- By PPen131 in forum AnabolicsReplies: 13Last Post: 05-30-2004, 08:01 PM
- By friction515 in forum AnabolicsReplies: 5Last Post: 02-05-2004, 10:49 AM